Alert archive / Washington / Wind Advisories in 2024
Wind Advisory 6, NWS Spokane, WA
NWS Spokane, WA issued this wind advisory at May 15, 2024, 2:17 PM PDT for 4 counties in Idaho; 10 counties in Washington. It took effect at May 16, 2024, 2:00 PM PDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- May 15, 2024, 2:17 PM PDT (21:17 UTC)
- In effect from
- May 16, 2024, 2:00 PM PDT
- Expired
- May 17, 2024, 2:49 PM PDT
- In force
- 25 hr
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Latah County, ID, Lewis County, ID, Nez Perce County, ID, Adams County, WA, Asotin County, WA, Chelan County, WA, Douglas County, WA, Garfield County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Spokane County, WA, Whitman County, WA
The radar
The Spokane radar (KOTX), 70 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 9.3 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1899 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
085 WWUS76 KOTX 152117 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 217 PM PDT Wed May 15 2024 WAZ034-035-041-044-161030- /O.NEW.KOTX.WI.Y.0006.240516T2100Z-240517T0500Z/ Moses Lake Area-Upper Columbia Basin-Wenatchee Area-Waterville Plateau- Including the cities of Number 2 Canyon, Number 1 Canyon, Harrington, Creston, Entiat, Pangborn Airport, Quincy, Waterville, Grand Coulee, Odessa, Wenatchee, Othello, Coulee City, Wilbur, Chelan, Moses Lake, Cashmere, Mansfield, Ephrata, Ritzville, and Badger Mountain Road 217 PM PDT Wed May 15 2024 ...WIND ADVISORY IN EFFECT FROM 2 PM TO 10 PM PDT THURSDAY... * WHAT...West winds 25 to 35 mph with gusts 40 to 55 mph expected. * WHERE...Number 2 Canyon, Number 1 Canyon, Harrington, Creston, Entiat, Pangborn Airport, Quincy, Waterville, Grand Coulee, Odessa, Wenatchee, Othello, Coulee City, Wilbur, Chelan, Moses Lake, Cashmere, Mansfield, Ephrata, Ritzville, and Badger Mountain Road. * WHEN...From 2 PM to 10 PM PDT Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ JCLEV
6 follow-up statements
424 WWUS76 KOTX 160454 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 954 PM PDT Wed May 15 2024 WAZ034-035-041-044-161400- /O.CON.KOTX.WI.Y.0006.240516T2100Z-240517T0500Z/ Moses Lake Area-Upper Columbia Basin-Wenatchee Area-Waterville Plateau- Including the cities of Pangborn Airport, Odessa, Harrington, Ritzville, Wenatchee, Cashmere, Ephrata, Number 1 Canyon, Entiat, Waterville, Moses Lake, Quincy, Chelan, Mansfield, Number 2 Canyon, Wilbur, Creston, Grand Coulee, Othello, Badger Mountain Road, and Coulee City 954 PM PDT Wed May 15 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 10 PM PDT THURSDAY... * WHAT...West winds 20 to 35 mph with gusts up to 40 to 55 mph expected. * WHERE...Pangborn Airport, Odessa, Harrington, Ritzville, Wenatchee, Cashmere, Ephrata, Entiat, Waterville, Moses Lake, Quincy, Chelan, Mansfield, Wilbur, Creston, Grand Coulee, Othello, and Coulee City. * WHEN...From 2 PM to 10 PM PDT Thursday. * IMPACTS...Strong gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ RF
606 WWUS76 KOTX 161006 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 306 AM PDT Thu May 16 2024 WAZ034-035-041-044-170000- /O.CON.KOTX.WI.Y.0006.240516T2100Z-240517T0500Z/ Moses Lake Area-Upper Columbia Basin-Wenatchee Area-Waterville Plateau- Including the cities of Badger Mountain Road, Number 1 Canyon, Wenatchee, Grand Coulee, Waterville, Entiat, Chelan, Harrington, Coulee City, Number 2 Canyon, Moses Lake, Odessa, Creston, Ephrata, Mansfield, Ritzville, Pangborn Airport, Othello, Wilbur, Quincy, and Cashmere 306 AM PDT Thu May 16 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM PDT THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts of 40 to 50 mph expected. * WHERE...Wenatchee, Grand Coulee, Waterville, Entiat, Chelan, Coulee City, Moses Lake, Odessa, Creston, Ephrata, Mansfield, Ritzville, Othello, Wilbur, and Quincy. * WHEN...From 2 PM this afternoon to 10 PM PDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Motorists should be prepared for localized blowing dust near fields that have been recently worked in the Columbia Basin and around Moses Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ GKOCH
003 WWUS76 KOTX 161941 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 1241 PM PDT Thu May 16 2024 IDZ003-026-027-WAZ032-033-036-171100- /O.EXB.KOTX.WI.Y.0006.240517T0000Z-240517T1900Z/ Idaho Palouse-Lewiston Area-Lewis and Southern Nez Perce Counties- Lower Garfield and Asotin Counties-Washington Palouse-Spokane Area- Including the cities of Clarkston, Soldiers Meadow Road, Lewiston Grade, Plummer, Rosalia, Culdesac, La Crosse, Cheney, Davenport, Pullman, Oakesdale, Winchester, Lewiston, Rockford, Downtown Spokane, Peck, Spokane Valley, Moscow, Genesee, Nezperce, Gifford, Alpowa Summit, Fairfield, Colfax, Potlatch, Craigmont, Tekoa, Uniontown, Airway Heights, Kamiah, Lapwai, and Pomeroy 1241 PM PDT Thu May 16 2024 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO NOON PDT FRIDAY... * WHAT...West winds 20 to 30 mph with gusts up to 40 to 50 mph expected. * WHERE...Clarkston, Soldiers Meadow Road, Lewiston Grade, Plummer, Rosalia, Culdesac, La Crosse, Cheney, Davenport, Pullman, Oakesdale, Winchester, Lewiston, Rockford, Downtown Spokane, Peck, Spokane Valley, Moscow, Genesee, Nezperce, Gifford, Alpowa Summit, Fairfield, Colfax, Potlatch, Craigmont, Tekoa, Uniontown, Airway Heights, Kamiah, Lapwai, and Pomeroy. * WHEN...From 5 PM this afternoon to noon PDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will be strongest with the cold front passage late this afternoon and early evening. Winds will remain strong through the night and Friday morning before decreasing Friday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WAZ034-035-041-044-171100- /O.EXT.KOTX.WI.Y.0006.240516T2100Z-240517T1900Z/ Moses Lake Area-Upper Columbia Basin-Wenatchee Area-Waterville Plateau- Including the cities of Number 1 Canyon, Cashmere, Chelan, Odessa, Quincy, Number 2 Canyon, Pangborn Airport, Wilbur, Moses Lake, Ritzville, Badger Mountain Road, Mansfield, Harrington, Entiat, Wenatchee, Othello, Creston, Waterville, Grand Coulee, Coulee City, and Ephrata 1241 PM PDT Thu May 16 2024 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON PDT FRIDAY... * WHAT...West winds 20 to 30 mph with gusts of 40 to 50 mph expected. * WHERE...Cashmere, Chelan, Odessa, Quincy, Pangborn Airport, Wilbur, Moses Lake, Ritzville, Badger Mountain Road, Mansfield, Harrington, Entiat, Wenatchee, Othello, Creston, Waterville, Grand Coulee, Coulee City, and Ephrata. * WHEN...Until noon PDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Motorists should be prepared for localized blowing dust near fields that have been recently worked in the Columbia Basin and around Moses Lake. Winds will remain strong through the night and Friday morning before decreasing Friday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ LN
023 WWUS76 KOTX 170417 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 917 PM PDT Thu May 16 2024 IDZ003-026-027-WAZ032-033-036-171415- /O.CON.KOTX.WI.Y.0006.000000T0000Z-240517T1900Z/ Idaho Palouse-Lewiston Area-Lewis and Southern Nez Perce Counties- Lower Garfield and Asotin Counties-Washington Palouse-Spokane Area- Including the cities of Soldiers Meadow Road, Kamiah, Nezperce, Lewiston Grade, Davenport, Uniontown, Alpowa Summit, Spokane Valley, Clarkston, Culdesac, Gifford, Rockford, Plummer, Downtown Spokane, Craigmont, Fairfield, Oakesdale, Cheney, Winchester, Pullman, Lapwai, Peck, Potlatch, Pomeroy, Rosalia, Airway Heights, La Crosse, Lewiston, Tekoa, Genesee, Colfax, and Moscow 917 PM PDT Thu May 16 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT FRIDAY... * WHAT...West winds 20 to 30 mph with gusts up 40 to 50 mph. * WHERE...Soldiers Meadow Road, Kamiah, Nezperce, Lewiston Grade, Davenport, Uniontown, Alpowa Summit, Spokane Valley, Clarkston, Culdesac, Gifford, Rockford, Plummer, Downtown Spokane, Craigmont, Fairfield, Oakesdale, Cheney, Winchester, Pullman, Lapwai, Peck, Potlatch, Pomeroy, Rosalia, Airway Heights, La Crosse, Lewiston, Tekoa, Genesee, Colfax, and Moscow. * WHEN...Until noon PDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will remain strong through the night and Friday morning before decreasing Friday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WAZ034-035-041-044-171415- /O.CON.KOTX.WI.Y.0006.000000T0000Z-240517T1900Z/ Moses Lake Area-Upper Columbia Basin-Wenatchee Area-Waterville Plateau- Including the cities of Moses Lake, Wilbur, Grand Coulee, Pangborn Airport, Creston, Harrington, Chelan, Waterville, Odessa, Cashmere, Number 2 Canyon, Number 1 Canyon, Mansfield, Quincy, Wenatchee, Entiat, Ephrata, Coulee City, Badger Mountain Road, Othello, and Ritzville 917 PM PDT Thu May 16 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT FRIDAY... * WHAT...West winds 20 to 30 mph with gusts up to 40 to 50 mph. * WHERE...Moses Lake, Wilbur, Grand Coulee, Pangborn Airport, Creston, Harrington, Chelan, Waterville, Odessa, Cashmere, Number 2 Canyon, Number 1 Canyon, Mansfield, Quincy, Wenatchee, Entiat, Ephrata, Coulee City, Badger Mountain Road, Othello, and Ritzville. * WHEN...Until noon PDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will remain strong through the night and Friday morning before decreasing Friday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ RF
924 WWUS76 KOTX 170852 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 152 AM PDT Fri May 17 2024 WAZ034>036-171000- /O.CAN.KOTX.WI.Y.0006.000000T0000Z-240517T1900Z/ Moses Lake Area-Upper Columbia Basin-Spokane Area- 152 AM PDT Fri May 17 2024 ...WIND ADVISORY IS CANCELLED... It will be another windy day today, but west winds are not expected to be as strong as they were Thursday. Places like Moses Lake, Spokane, Ritzville, Davenport, and Wilbur will experience sustained west winds if 15 to 20 mph with gusts up to 35 mph. A few spots may experience gusts to 40 mph this morning and early this afternoon before the wind gradually subsides this afternoon and evening. $$ IDZ003-026-027-WAZ032-033-180000- /O.EXT.KOTX.WI.Y.0006.000000T0000Z-240518T0000Z/ Idaho Palouse-Lewiston Area-Lewis and Southern Nez Perce Counties- Lower Garfield and Asotin Counties-Washington Palouse- Including the cities of Uniontown, Potlatch, Rosalia, La Crosse, Nezperce, Gifford, Oakesdale, Clarkston, Kamiah, Plummer, Lewiston, Colfax, Genesee, Pullman, Culdesac, Craigmont, Winchester, Soldiers Meadow Road, Pomeroy, Lapwai, Peck, Alpowa Summit, Moscow, Lewiston Grade, and Tekoa 152 AM PDT Fri May 17 2024 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph. Localized gusts to 50 mph possible. * WHERE...Uniontown, Potlatch, Rosalia, La Crosse, Nezperce, Gifford, Oakesdale, Clarkston, Kamiah, Plummer, Lewiston, Colfax, Genesee, Pullman, Culdesac, Craigmont, Winchester, Soldiers Meadow Road, Pomeroy, Lapwai, Peck, Alpowa Summit, Moscow, Lewiston Grade, and Tekoa. * WHEN...Until 5 PM PDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WAZ041-044-180200- /O.EXT.KOTX.WI.Y.0006.000000T0000Z-240518T0200Z/ Wenatchee Area-Waterville Plateau- Including the cities of Chelan, Cashmere, Mansfield, Number 1 Canyon, Pangborn Airport, Badger Mountain Road, Number 2 Canyon, Wenatchee, Entiat, and Waterville 152 AM PDT Fri May 17 2024 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PDT THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Chelan, Cashmere, Mansfield, Pangborn Airport, Wenatchee, Entiat, and Waterville. * WHEN...Until 7 PM PDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ GKOCH
392 WWUS76 KOTX 172149 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 249 PM PDT Fri May 17 2024 IDZ003-026-027-WAZ032-033-172300- /O.CAN.KOTX.WI.Y.0006.000000T0000Z-240518T0000Z/ Idaho Palouse-Lewiston Area-Lewis and Southern Nez Perce Counties- Lower Garfield and Asotin Counties-Washington Palouse- Including the cities of Moscow, Soldiers Meadow Road, Rosalia, Oakesdale, Peck, Lapwai, Tekoa, Lewiston Grade, Lewiston, Pomeroy, Nezperce, Winchester, Craigmont, Gifford, Potlatch, Colfax, Culdesac, Clarkston, Kamiah, Uniontown, Genesee, Plummer, Alpowa Summit, La Crosse, and Pullman 249 PM PDT Fri May 17 2024 ...WIND ADVISORY IS CANCELLED... Winds will remain breezy through the rest of the afternoon, but are expected to remain below thresholds for an advisory. Winds will continue to decrease tonight. $$ WAZ041-044-172300- /O.CAN.KOTX.WI.Y.0006.000000T0000Z-240518T0200Z/ Wenatchee Area-Waterville Plateau- Including the cities of Waterville, Entiat, Pangborn Airport, Number 1 Canyon, Mansfield, Chelan, Number 2 Canyon, Wenatchee, Badger Mountain Road, and Cashmere 249 PM PDT Fri May 17 2024 ...WIND ADVISORY IS CANCELLED... Winds will remain breezy through the rest of the afternoon, but are expected to remain below thresholds for an advisory. Winds will continue to decrease tonight. $$ SVH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at May 15, 10:56 AM PDT, 3 hours 21 minutes earlier.
Area forecast discussion, May 15, 10:56 AM PDT, 3 hours 21 minutes before
Area Forecast Discussion National Weather Service Spokane WA 1056 AM PDT Wed May 15 2024 .SYNOPSIS... An upper level ridge will rebound through Wednesday with temperatures above normal and breezy winds across central Washington. A cold front will move through the region on Thursday, bringing widespread breezy to gusty winds Thursday afternoon through Friday, mountain precipitation, and cooler temperatures. Unsettled weather looks to continue into the weekend && .DISCUSSION... Wednesday: An upper level ridge remains over the region today but will begin to flatten this evening as an upper level low moves southeastward across British Columbia. High clouds associated with this system are streaming across the Inland Northwest under a strong northwest flow aloft and will filter the sunshine through the day. A strong west- northwest oriented upper level jet on the south side of this low will be directed across southern British Columbia Wednesday afternoon through the evening. These strong upper level winds combined with continued onshore low level flow tightening the cross-Cascade pressure gradient will promote another afternoon of gusty winds through the Cascade gaps and central Washington. Sustained winds of 20 to 30 mph and wind gusts of 30 to 45 mph will be capable of blowing around any unsecured lightweight objects. ...Widespread breezy to gusty winds Thursday and Friday... Thursday: A cold front will push through the region Thursday evening. This will be late enough in the day where temperatures will be able to warm into the upper 70s and low 80s for one more day. Winds will begin to pick up ahead of the front Thursday afternoon and peak with the cold front passage as strong winds aloft mix down to the surface. The strongest winds will be felt across the lee of the Cascades in the late afternoon into evening hours with sustained winds near 30 mph and gusts of 45 to 50 mph for the Wenatchee Area, Waterville Plateau, and Moses Lake Area. Areas across the Waterville Plateau and the northern Columbia Basin have a 50-60% chance for wind gusts over 50 mph on Thursday. These strong winds will increase the potential for strong cross winds on north-south facing highways and reduced visibility due to blowing dust near recently worked fields. Further east into the Spokane area sustained west winds of 20 to 30 mph with gusts up to 45 mph are expected. This front will be mostly dry as limited moisture and the strong zonal flow aloft keep the best chances for light precipitation across Cascade crest and the higher elevations of northeast Washington and north Idaho. Snow levels will drop to 4000-4500 feet with very light snow for the high mountains. /vmt Friday: Post frontal winds will continue through Friday afternoon as low pressure deepens over the Dakotas and the prairies of south central Canada. While Thursday's winds look stronger during the frontal passage, Friday will continue to be quite windy. Sustained west winds of 20 to 25 mph are common within the ECMWF ensemble membership. Gusts of 30 to 40 mph are likely from late morning into the late afternoon from the East Slopes of the Cascades across the Columbia Basin onto the West Plains and Palouse. Friday's high temperatures are trending cooler as the ensemble variability has decreased over the last 24 hours. Afternoon highs will be 10 to 15 degrees cooler than Thursday with readings mainly in the 60s. Rain shower chances have trended up too with a 50 to 60 percent chance of measurable precipitation for Kellogg, Sandpoint, Bonners Ferry and Metaline Falls. Vigorous west winds do not favor measurable rain in central Washington where there is a 10 percent or less chance for Wenatchee, Moses Lake, Ritzville, and Omak. Saturday and Sunday: The Polar Jet will continue to deliver active weather through the weekend. Temperatures will be seasonably cool with highs mainly in the 60s. West winds will continue to be breezy, but without big temperature swings our temperature and pressure gradients won't be as strong as Thu/Fri. Sustained 10 to 15 mph winds with gust of 25 mph will be common with wind prone spots like the Cascade gaps and the Waterville Plateau reaching 30 mph or more. A broad trough and cool air aloft will generate afternoon and evening showers enhanced by the rising terrain of north Idaho and northeast Washington. The National Blend of Models (NBM) generates 20 to 40 percent chances of showers across the mountainous terrain around Sandpoint, Metaline, and Colville Saturday. Shower chances increase Sunday afternoon to 30 to 50 percent for north Idaho as well as the mountainous terrain of northeast and north central Washington. A few of the strongest cells will be capable of lightning and pea hail. Monday through Wednesday: Ensembles have trended cooler early next week. Compared to 24 hours ago, more of the ensembles are forecasting highs in the 60s early next week with fewer members in the 70s. Tuesday and Wednesday will be days to watch for the potential for widespread precipitation. The operational runs of the GFS, ECMWF, and Canadian models dig a low into Washington and north Idaho Tuesday or Wednesday. There are timing differences between the operational runs as well as their respective ensemble suites. While it is too early to count our chickens before they hatch, this trend is encouraging. Our region could use more spring rain. /GKoch && .AVIATION... 18Z TAFS: VFR conditions will continue through the upcoming period with bands mid to high level clouds streaming in from the northwest. Winds will pick up through the Cascade gaps into the western Columbia Basin again Wednesday afternoon and evening with wind gusts up to 30 knots in the early evening. Winds will be breezy from the southwest in the afternoon for KGEG, KSFF, and KCOE as well with gusts up to 20 knots then subsiding after 03-04Z. Winds will generally be calm overnight before an incoming front on Thursday. Winds will increase toward the end of the TAF period. FORECAST CONFIDENCE AND/OR ALTERNATE SCENARIOS: High confidence in VFR conditions. ----------------------- Confidence descriptors: Low - Less than a 30 percent chance Moderate - 30 to 70 percent chance High - Greater than a 70 percent chance For additional probabilistic information for NWS Spokane airports, please refer to the Aviation Dashboard on our webpage: https://www.weather.gov/otx/avndashboard && .PRELIMINARY POINT TEMPS/POPS... Spokane 77 52 77 45 64 41 / 0 0 10 10 20 0 Coeur d'Alene 76 50 75 44 60 40 / 0 0 10 10 40 10 Pullman 73 50 73 45 59 40 / 0 0 0 10 20 0 Lewiston 82 56 83 52 68 45 / 0 0 0 10 10 0 Colville 79 48 76 39 64 36 / 10 10 20 10 40 10 Sandpoint 74 50 72 43 58 39 / 10 10 30 30 60 20 Kellogg 71 53 70 45 55 42 / 10 0 10 30 50 10 Moses Lake 84 51 80 45 69 42 / 0 0 0 0 0 0 Wenatchee 81 55 75 47 65 45 / 0 0 0 10 0 0 Omak 84 53 78 43 69 42 / 0 0 0 10 10 0 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...None. WA...None. &&
Nearby
Wind Advisories in Washington, 2024Wind Advisories in Idaho, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.